[Home ] [Archive]    
:: Volume 9, Issue 2 (3-2013) ::
JSRI 2013, 9(2): 195-221 Back to browse issues page
Estimation for the Type-II Extreme Value Distribution Based on Progressive Type-II Censoring
K. Ahmadi *1, V. Ahrari Khalaf, M. Rezaei
1- , K.Ahmadi@birgand.ac.ir
Abstract:   (4320 Views)

In this paper, we discuss the statistical inference on the unknown parameters and reliability function of type-II extreme value (EVII) distribution when the observed data are progressively type-II censored. By applying EM algorithm, we obtain maximum likelihood estimates (MLEs). We also suggest approximate maximum likelihood estimators (AMLEs), which have explicit expressions. We provide Bayes estimates using both the symmetric and asymmetric loss functions via squared error loss, LINEX loss, and general entropy loss functions. Bayes estimates are obtained using the idea of Lindley and Markov chain Monte Carlo techniques. Finally, Monte Carlo simulations are presented to illustrate the methods discussed in this paper. Analysis is also carried out for a real data set.

Keywords: Approximate maximum likelihood estimators, Bayes estimates, EM algorithm, Lindley's approximation, Monte Carlo simulation, progressive type-II censoring.
Full-Text [PDF 228 kb]   (1473 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/22 | Accepted: 2015/12/22 | Published: 2015/12/22
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmadi K, Ahrari Khalaf V, Rezaei M. Estimation for the Type-II Extreme Value Distribution Based on Progressive Type-II Censoring. JSRI 2013; 9 (2) :195-221
URL: http://jsri.srtc.ac.ir/article-1-64-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 2 (3-2013) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4533